A 44-year-old member asked:
if i go get some hydrocortisone cream 1.0% will there be any side effects?
1 doctor answer
Dr. Ankush Bansal answered
17 years experience Internal Medicine
Yes, possibly: All medications have side effects. You don't necessarily get them all or even any. Hydrocortisone cream is a steroid - which has many potential side effects. But if you need it, you need it. Doctors always weight the benefits to the potential harm of any treatment. Steroid creams can cause thinning of skin, localized bleeding, increased risk of infection, & increased blood sugar among others.
Answered on Jun 25, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Can you go in for an operation if you have the common cold if i have a cold will my surgery be postponed
I have bad gas everyday all day if there is any kind of pressure on my stomach it worsens how can i get rid of this problem
If i go on a medication for hypothyroidism like synthroid to repair a short term issue secondary to other meds will i be dependent on it for life
I had an umbilical hernia repair the end of april and my question is if I want to get pregnant again will that be an issue with the mesh used
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month